# SDR DALA2023120810103

- Difficulty date: December 6, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 112,306 hours, 16,189 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1200 1L DOOR SLIDE LIGHT WILL NOT ILLUMINATE. CORRECTIVE ACTION: DOOR 1L SLIDE LIGHT ADJUSTED IAW AMM 33-51 B767-300 - FOUND WORKS OK (5527314)
